# SDR USAA060966

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,900 hours, 51,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1214 STA 727 LT SIDE STRINGER 7L.  INSTALLED A NEW STRINGER TIE CLIP IAW SRM 51-10-02 & 51-40-03   DEFECT SIZE: .0625
